MathSciNet Relay Station
MathSciNet bibliographic data
MR1900700 53D40 (32Q28 53D12 53D45)
Biran, Paul; Cieliebak, Kai Lagrangian embeddings into subcritical Stein manifolds. Israel J. Math. 127 (2002), 221–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement